# SDR FXGA20101210001

- Difficulty date: December 10, 2010
- Submitted: December 11, 2010
- Operation: Air carrier
- Aircraft: N151
- Make and model: Doug DC-6B
- Aircraft serial: 45496
- Aircraft time: 48,197 hours
- Engine: Pwa R280052W
- Engine time: 308 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pipe
- Part number: 521349
- Condition: Disconnected
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

SHUTDOWN NR4 ENGINE DUE TO LOSS OF BMEP AND FUEL FLOW, RECONNECTED INTAKE PIPE AND SAFTIED AT CYL NR9.
